# SDR 03FDEA00971

- Difficulty date: June 25, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-200
- Aircraft serial: 22937
- Aircraft time: 26,401 hours, 15,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 FLOORBEAM IS CHAFED IN AREAS FROM LBL-45 RBL 45  WL 208.  REPAIRED FLOORBEAM IAW EA 7-5310-54878.
